# SDR REXA2016011000055

- Difficulty date: January 10, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N8960A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7960
- Aircraft time: 23,858 hours, 21,351 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR INNER HANDLE CRACKED.  R & R PAX DOOR INNER HANDLE IAW SRM 51-42-02.
